# SDR VNAA20240908002

- Difficulty date: August 23, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15322
- Aircraft time: 22,926 hours, 20,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ANGLE REMOVAL, CORROSION AT LH FLOOR BEAM FS 280.00 AT COCKPIT CABIN FLOOR.  DUE EXCESSIVE CORROSION ON LH CROSSBEAM FS280 AT COCKPIT CABIN FLOOR WAS FOUND OF OUT LIMITS PER CRJ-900 SRM 53-00-01-101-001-A01 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01  AND SRM 51-42-13-001-001-A01
